# SDR DALA2016040902731

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 907-964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29L FROM BS 907 TO 964 AT AFT CARGO COMPARTMENT.   LONGERON WAS REPLACED IAW SRM 53-20-05, 51-40-08, 51-40-08, 51-41-02, 51-41-05, AND 51-10-4 PAR 15, 21.
